MathSciNet Relay Station
MathSciNet bibliographic data
MR1661270 (2001b:55023) 55P35 (55R35 57T05 57T25)
Tamanoi, Hirotaka Spectra of BP-linear relations, $v\sb n$-series, and BP cohomology of Eilenberg-Mac Lane spaces. Trans. Amer. Math. Soc. 352 (2000), no. 11, 5139–5178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement